# SDR SIMA20150622003

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,009 hours, 24,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT INOPERATIVE.  R & R LT OVERWING EMER LIGHT BULB IAW AMM 33-50-07.  PERFORMED EMER LIGHT OPERATIONS CHECK IAW AMM 33-50-00.  NO DEFECTS NOTED.
